Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 158, NWS Twin Cities, MN

August 1, 20064 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 1, 2006, 9:14 PM CDT for 4 counties in Minnesota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2006, 9:14 PM CDT (02:14 UTC)
Expired
Aug 1, 2006, 10:15 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 8:00 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 020215
SVRMPX
MNC013-043-047-161-020315-
/O.NEW.KMPX.SV.W.0158.060802T0214Z-060802T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT TUE AUG 1 2006

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
  FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
  FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1015 PM CDT

* AT 914 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS     
  STORM WAS LOCATED 10 MILES NORTHEAST OF WINNEBAGO...TO 10 MILES    
  SOUTH OF BLUE EARTH...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAPLETON...
  MINNESOTA LAKE...
  ALDEN...
  ALBERT LEA...
  NEW RICHLAND...
  WASECA...
  WELLS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL MINNESOTA.

LAT...LON 4395 9421 4348 9414 4351 9327 4408 9349

$$
2 follow-up statements
000 
WWUS53 KMPX 020239
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 PM CDT TUE AUG 1 2006

MNC013-043-047-161-020315-
/O.CON.KMPX.SV.W.0158.000000T0000Z-060802T0315Z/
BLUE EARTH MN-WASECA MN-FARIBAULT MN-FREEBORN MN-
937 PM CDT TUE AUG 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR FREEBORN...FARIBAULT...WASECA AND BLUE EARTH COUNTIES...

AT 934 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF  
SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAPLETON...TO WELLS...OR 
ABOUT 19 MILES NORTHEAST OF BLUE EARTH...AND MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WINNEBAGO...WASECA...NEW
RICHLAND...MINNESOTA LAKE...MAPLETON...BLUE EARTH...ALDEN AND ALBERT
LEA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL MINNESOTA.

LAT...LON 4397 9422 4351 9422 4351 9332 4410 9350

$$
000 
WWUS53 KMPX 020314
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1012 PM CDT TUE AUG 1 2006

MNC013-043-047-161-020322-
/O.EXP.KMPX.SV.W.0158.000000T0000Z-060802T0315Z/
BLUE EARTH MN-WASECA MN-FARIBAULT MN-FREEBORN MN-
1012 PM CDT TUE AUG 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR FREEBORN...FARIBAULT...WASECA 
AND SOUTHERN BLUE EARTH COUNTIES EXPIRES AT 1015 PM CDT...

STRONG THUNDERSTORMS REMAIN OVER FARIBAULT...WASECA AND FREEBORN 
COUNTY OVER SOUTH CENTRAL MINNESOTA.  THEY NO LONGER APPEARED TO BE 
SEVERE HOWEVER...THEREFORE THE SEVERE THUNDERSTORMS WILL EXPIRE AT 
1015 PM.  STRONG WINDS TO 50 MPH AND TORRENTIAL RAIN CAN STILL BE 
EXPECTED WITH THE STORMS AS THEY MOVE THROUGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING 
FOR SOUTH CENTRAL MINNESOTA.

LAT...LON 4397 9422 4351 9422 4351 9332 4410 9350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:17 PM CDT, 5 hours 57 minutes earlier.

Area forecast discussion, Aug 1, 3:17 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT TUE AUG 1 2006

.DISCUSSION...
HEAVY RAIN EVENT STILL LOOKS TO BE ON TAP FOR THE SERN HALF OF
THE FA TNGT. FRONT HAS REMAINED STATIONARY THRU THE MRNG AND EARLY
AFTN...STRETCHING FROM APPROX FSD TO MSP TO AUW. UPR FLO WILL
REMAIN VIRTUALLY PARALLEL TO THE FRONTAL SFC...WHICH SHUD KEEP THE
FRONT STATIONARY THRU THE NGT. THIS ALSO RESULTS IN A PARADE OF
S/WV TROFS MOVING PARALLEL TO THE FRONT. WITH PWATS IN EXCESS OF 2
INCHES /2.22 FROM THE 12Z KMPX SOUNDING/...VERY EFFICIENT RAINFALL
PRODUCTION WILL RESULT. THE 12Z RUNS OF THE GFS AND THE NAM HAVE
FAIRLY SIGNIFICANT DIFFERENCES /FOR THE SHORT TERM/ IN PLACEMENT
OF THE QPF BULLS EYE...WITH THE GFS PLACING IT SQUARELY IN THE
SERN PORTION OF THE FA...AND THE NAM FAVORING A BULLS EYE ACRS THE
DMX AND ARX FA. THE GFS HAS BEEN CONSISTENT...AND HAS BEEN
CONSISTENTLY BETTER AS OF LATE THAN THE NAM...SO HAVE SIDED WITH
HPC IN FAVORING THE GFS SOLN...WHICH ALSO HAPPENS TO FIT NICELY
WITH THE INHERITED FLASH FLOOD WATCH AND FCST QPF.

UPR FLO WILL TURN MORE ZONAL...AND FINALLY NWLY...WHICH WILL GIVE
THE FRONT THE PUSH NECESSARY TO MOVE IT OUT OF THE AREA. MUCH
COOLER HI PRES WILL BE OVR THE AREA THRU THE REMAINDER OF THE
SHORT TERM. HI TEMPS WILL REMAIN BELOW NRML THRU TOMORROW...BEFORE
BEGINNING A SLOW WARM UP INTO THE WKEND.

THANKS FOR THE COLLAB ARX...DLH...FSD...AND MSR.

LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY
OPPOSED TO TRACKING ONE OR TWO FEATURES OUT OF THE NEAR TERM...THE
LATEST EXTENDED FORECAST REMAINS A MATTER OF CONNECTING SYNOPTIC
PHENOMENA OCCURRING ON SCALES SPATIALLY AND TEMPORALLY FAR REMOVED
FROM ONE ANOTHER.  THE PERIOD WILL BEGIN UNDER ZONAL FLOW DIRECTLY
TO THE SOUTH OF A SUBSTANTIAL OMEGA BLOCK.  THIS SHOULD ACT TO KEEP
THE EARLY PORTION OF THE EXTENDED PERIOD DRY THROUGHOUT THE NORTHERN
CWA.  HOWEVER...A CLOSED LOW OVER THE SOUTHWEST WILL LIKELY DISTRIBUTE
SOME ENERGY AND MOISTURE OVER THE UPPER MIDWEST...RESULTING IN A
SHIELD OF PRECIPITATION ASSOCIATED WITH A FRONTAL BOUNDARY ON
SATURDAY NIGHT INTO SUNDAY.  MOST OF THIS RAINFALL WILL BE CONTAINED
TO AREAS SOUTH OF THE TWIN CITIES.  TEMPERATURES WILL REMAIN NEAR
CLIMATOLOGY THROUGHOUT THE ENTIRE PERIOD...WITH ONLY MINOR
DEVIATIONS FROM THE NORMALLY OBSERVED MID 80S FOR HIGHS AND MID 60S
FOR LOWS.

AFTER THE WEEKEND...THE MEAN FLOW PATTERN WILL BEGIN TO ADJUST.  AS
PREVIOUSLY MENTIONED...THE RIDGE THAT BROUGHT US TEMPERATURES OVER
100 DEGREES WILL HAVE SHIFTED OFF TO THE EASTERN SEABOARD...LEAVING
ZONAL FLOW BEHIND IT.  THE HIGH AMPLITUDE RIDGE PORTION OF THE OMEGA
BLOCK OVER CENTRAL CANADA WILL GET NUDGED OFF TO THE SOUTHEAST BY AN
ALEUTIAN LOW HUGGING THE BC COAST.  THIS FEATURE WILL CONNECT WITH
ENERGY RETROGRADING FROM THE EAST COAST RIDGE...SHORING UP POSITIVE
HEIGHTS OVER THE MIDWEST BY MIDWEEK NEXT WEEK.  SUPPORTING THIS NEW
RIDGE WILL BE THE PERSISTENT TROUGH ALONG THE WEST COAST...KEPT
THERE BY A RIDGE IN THE ALEUTIANS...AND A WELL DEVELOPED LOW OFF THE
LABRADOR COAST.  COOL SSTS IN THE GULF OF ALASKA AND WARM SSTS IN
THE LABRADOR SEA HELP TO EXPLAIN THE MAINTENANCE OF ALL THREE OF
THESE FEATURES.  THE PATTERN ITSELF SHOULD BECOME QUITE STABLE UNDER
THE INFLUENCE OF THESE SST ANOMALIES DEVELOPED OVER SEVERAL MONTHS.
THESE FEATURES SHOULD REMAIN SEMI PERMANENT THROUGHOUT
AUGUST...REMANIFESTING THEMSELVES EVERY FIVE TO SEVEN DAYS.

THE NWP MODELS HAVE BEEN TEMPERAMENTAL LATELY...ESPECIALLY IN THE
FIVE TO SEVEN DAY RANGE.  THE BEST INDICATORS IN THE EXTENDED PERIOD
HAVE BEEN DERIVED FROM WATCHING TRENDS IN THE GFS...AND
ECMWF...OBSERVING THE NCEP ENSEMBLES NORMALIZED ANOMALIES...AND
UTILIZING WELL KNOWN TELECONNECTION PATTERNS.  AGAIN...TEMPERATURES
WILL REMAIN NEAR CLIMATOLOGY IN THE EXTENDED PERIOD...AND THE MOST
SIGNIFICANT CHANCE FOR PRECIPITATION WILL COME SATURDAY NIGHT INTO
SUNDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR ANOKA-BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-
     FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-
     NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-
     WATONWAN COUNTY(IES).

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     POLK-RUSK-ST. CROIX COUNTY(IES).

&&

KAT/BVS
Hazardous weather outlook, Aug 1, 4:10 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
410 PM CDT TUE AUG 1 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
021045-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
410 PM CDT TUE AUG 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BECOME STATIONARY ACROSS SOUTHEAST
MINNESOTA...NORTHERN IOWA...AND SOUTHWEST WISCONSIN TONIGHT.
MOISTURE STREAMING UP FROM THE SOUTHWEST UNITED STATES IN THE MID
LEVELS OF THE ATMOSPHERE WILL COMBINE WITH GULF OF MEXICO MOISTURE
STREAMING UP IN THE LOWER LEVELS AND ENTER THE AREA TONIGHT.
ENERGY PROVIDED BY THE COLD FRONT...A SFC LOW PRESSURE SYSTEM
MOVING ALONG IT...AND STRONG UPPER LEVEL FORCING WILL ACT ON THE
ABUNDANT MOISTURE TO DEVELOP HEAVY RAIN PRODUCING SHOWERS AND
THUNDERSTORMS TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT
THROUGH WEDNESDAY MORNING FROM ROUGHLY EAST OF A RUSH CITY
MINNESOTA TO NEW ULM MINNESOTA LINE...INCLUDING THE TWIN CITIES
METRO AREA. 2 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS THIS
AREA FROM TONIGHT THROUGH WEDNESDAY MORNING...WITH ISOLATED HIGHER
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

KAT

In the hours before

Special weather statement, Aug 1, 6:12 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT TUE AUG 1 2006

MNZ074-075-082-083-020015-
BLUE EARTH-BROWN-NICOLLET-WATONWAN-
612 PM CDT TUE AUG 1 2006

...SIGNIFICANT WEATHER ALERT FOR BROWN...NICOLLET...BLUE EARTH AND
WATONWAN COUNTIES UNTIL 715 PM CDT...

THUNDERSTORMS HAVE BEEN DEVELOPING RAPIDLY FROM NEAR THE WORTHINGTON
AREA TOWARD ST. JAMES...TRUMAN...AND NEW ULM.  SOME OF THE STRONGER
STORMS MAY PRODUCE SOME HAIL AS WELL AS A PERIOD OF INTENSE
RAINFALL. PERSONS IN THESE AREAS SHOULD PAY CLOSE ATTENTION FOR
FURTHER UPDATES.
Local storm report, Aug 1, 7:23 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 PM CDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          3 S BUTTERFIELD         43.91N 94.79W
08/01/2006                   WATONWAN           MN   STORM CHASER

            IN PROGRESS...BETWEEN BUTTERFIELD AND ODIN.

&&

TDK
Local storm report, Aug 1, 7:29 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
729 PM CDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          2 SW BUTTERFIELD        43.94N 94.82W
08/01/2006                   WATONWAN           MN   STORM CHASER

            IN PROGRESS AT 719 PM SOUTHWEST OF BUTTERFIELD. TORNADO
            ROPED OUT AT 722 PM. TORNADO HAD DEBRIS FIELD AS IT
            DISSIPATED. CHASER NOTED ANOTHER TORNADO APPEARED
            IMMINENT TO DEVELOP.

&&

TDK
Local storm report, Aug 1, 7:47 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TORNADO          1 N SOUTH BRANCH        43.90N 94.55W
08/01/2006                   WATONWAN           MN   FIRE DEPT/RESCUE

            NEW TORNADO ON GROUND WITH DEBRIS NEAR COUNTY ROADS 27
            AND 10. APPEARS TO BE MOVING EAST-SOUTHEAST.

&&

TDK
Local storm report, Aug 1, 7:49 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
749 PM CDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     FUNNEL CLOUD     1 N ODIN                43.88N 94.74W
08/01/2006                   WATONWAN           MN   STORM CHASER

            FUNNEL APPEARS LIKE IT WILL SOON REACH THE GROUND.

&&

TDK
Local storm report, Aug 1, 8:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     DUNNELL                 43.56N 94.77W
08/01/2006                   MARTIN             MN   FIRE DEPT/RESCUE

            TREES DOWN. CORN FLATTENED.

0835 PM     TSTM WND DMG     FAIRMONT                43.64N 94.46W
08/01/2006                   MARTIN             MN   LAW ENFORCEMENT

            TREE DOWN. KSUM ON WEST SIDE OF TOWN MEASURED 54 MPH.
            PONDING OF WATER IN SOME INTERSECTIONS.

&&

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:03 PM CDTTornado WarningMPXWatonwan42 min
Aug 1, 7:39 PM CDTTornado WarningMPXWatonwan51 min
Aug 1, 7:46 PM CDTSevere Thunderstorm WarningMPXMartin59 min
Aug 1, 8:07 PM CDTTornado WarningMPXBlue Earth38 min
Aug 1, 8:31 PM CDTSevere Thunderstorm WarningMPXFaribault44 min
Aug 1, 9:22 PM CDTFlash Flood WarningMPXFaribault, Freeborn, Martin3 hr
Aug 1, 11:54 PM CDTFlash Flood WarningMPXFaribault, Freeborn, Martin2 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.